# SDR AALA201712289021

- Difficulty date: December 27, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 21,943 hours, 8,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. DOOR 3L CHECK DOOR PRESSURE LIGHT ILLUMINATED ON FLIGHT ATTENDANT FORWARD PANEL. SERVICED L3 DOOR DAMPER CYLINDER PER AMM 52-22-00-860-003-A, 52-22-00-410-001A, 52-22-00-010-010-001-A AND 52-22-00-614-002-A. DOOR INDICATES NORMAL ON FLIGHT ATTENDANT FORWARD PANEL AND ECAM.
